L∞-estimates for parabolic systems with VMO-coefficients

Heck, Horst; Hieber, Matthias; Stavrakidis, Kyriakos (2010). L∞-estimates for parabolic systems with VMO-coefficients Discrete & Continuous Dynamical Systems - S, 3(2), pp. 299-309. American Institute of Mathematical Sciences (AIMS) 10.3934/dcdss.2010.3.299

[img] Text
heck-2010-1937-1632_2010_2_299 (1).pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (192kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institut für Optimierung und Datenanalyse IODA

Name:

Heck, Horst;
Hieber, Matthias and
Stavrakidis, Kyriakos

Subjects:

Q Science > QA Mathematics

ISSN:

1937-1179

Publisher:

American Institute of Mathematical Sciences (AIMS)

Language:

English

Submitter:

Horst Heck

Date Deposited:

12 Nov 2021 10:44

Last Modified:

12 Nov 2021 10:44

Publisher DOI:

10.3934/dcdss.2010.3.299

ARBOR DOI:

10.24451/arbor.15665

URI:

https://arbor.bfh.ch/id/eprint/15665

Actions (login required)

View Item View Item
Provide Feedback